# SDR FDEA2020082511870

- Difficulty date: August 11, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 85,373 hours, 43,447 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211773886
- Part serial: 1081481
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING AT FL 340.    REMOVED AND REPLACED BOTH NR 1 AND 2 AUTO PRESSURE CONTROLLERS IAW MM 21-31-02-4,  BOTH OPS CHECKED GOOD.  ALSO RIGHT PACK FLOW CONTROL VALVE CHANGED ON WRI  2130-7144.
